MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA ID TRACTIP; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA ID TRACTIP; POWERED LASER SURGICAL INSTRUMENT
Model Number M006R8403960
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2020 that a flexiva id tractip 200 laser fiber was used in percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the laser fiber was noted to be frayed.The issue was present upon opening the package.The procedure was completed with another flexiva id tractip 200 laser fiber.There were no patient complications reported as a result of this event.

Brand Name
FLEXIVA ID TRACTIP
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10830621
Report Number3005099803-2020-05303
Device Sequence Number19559231
Product Code GEX
UDI-Device Identifier08714729963837
UDI-Public08714729963837
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110685
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006R8403960
Device Catalogue Number69270
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1